null

Nyquil Cold & Flu Syrup Original / Nyquil Jarabe 8oz (236ml)

(No reviews yet) Write a Review
SKU:
DKG-02-05-B-01
UPC:
323900014244
Availability:
FREE SHIPPING - Usually ships in 24 hours
  • Nyquil 8 oz Original_Jar_Frasco
  • Nyquil 8 oz Original_Facts
$16.99
Frequently bought together:

Description

Uses: Temporarily relieves common cold/flu symptoms: Nasal congestion, Sinus congestion & pressure, Cough due to minor throat & bronchial irritation, Cough to help you sleep, Minor aches & pains, Headache, Fever, Sore throat, Runny nose & sneezing, Reduces swelling of nasal passages, Temporarily restores freer breathing through the nose, Promotes nasal and/or sinus drainage.

Ingredients:(in each 30 mL) (Purpose) Acetaminophen 650 mg (Pain reliever/fever reducer),Dextromethorphan HBr 20 mg (Cough suppressant),Doxylamine succinate 12.5 mg (Antihistamine),Phenylephrine HCl 10 mg (Nasal decongestant), potassium 5 mg, sodium 37 mg.

How to use: Take only as directed, Only use the dose cup provided, Do not exceed 4 doses per 24 hours

Warnings and Precautions: If you have hypersensitivity to the product or negative side effects, discontinue consumption immediately and consult your doctor. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and instructions before using or consuming a product. For additional information on a product, contact the manufacturer. The content on this site is for reference purposes and is not intended to replace the advice provided by a physician, pharmacist, or other licensed healthcare professional. You should not use this information for self-diagnosis or to treat a health problem or illness.

Usos:Alivia temporalmente los síntomas del resfriado común / gripe: congestión nasal, congestión y presión de los senos nasales, tos debido a irritación leve de garganta y bronquios, tos para ayudarlo a dormir, dolores y molestias leves, dolor de cabeza, fiebre, dolor de garganta, secreción nasal y estornudos, reduce la hinchazón de los conductos nasales, restaura temporalmente una respiración más libre por la nariz, promueve el drenaje nasal y / o sinusal.

Ingredientes: (en cada 30 ml) (Propósito) Acetaminofén 650 mg (Analgésico / antifebril), Dextrometorfano HBr 20 mg (supresor de la tos), succinato de doxilamina 12,5 mg (antihistamínico), fenilefrina HCl 10 mg (descongestionante nasal)

Modo de uso:Tome solo según las indicaciones, use solo la taza de dosis provista, no exceda las 4 dosis por 24 horas

Contraindicaciones: Si tiene hipersensibilidad al producto o efectos secundarios negativos, suspenda el consumo de inmediato y consulte a su médico. Le recomendamos que no confíe únicamente en la información presentada y que siempre lea las etiquetas, advertencias e instrucciones antes de usar o consumir un producto. Para obtener información adicional sobre un producto, comuníquese con el fabricante. El contenido de este sitio es para fines de referencia y no pretende sustituir el consejo proporcionado por un médico, farmacéutico u otro profesional de la salud con licencia. No debe utilizar esta información para el autodiagnóstico o para tratar un problema de salud o una enfermedad.

View AllClose